# SDR DALA2020030501644

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 58,781 hours, 5,087 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Relay
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 7102 - DIV - TO BGR DUE TO LAVS 2R/3R/4L ARE INOPERATIVE. LAV 4L "T" HANDLE WILL NOT PULL OUT. CORRECTIVE ACTION - REPLACED LAVATORY SYSTEM 3 CONTROL RELAY AND 4L TOILET ASSEMBLY. DRAINED AND SERVICED LAVATORY SYSTEMS.
